# SDR SWAA2021072731986

- Difficulty date: November 13, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500b S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500B FWD FACE AND STR 26L FWD CARGO COMPARTMENT / REPLACED ANGLE LOCATED BS 500B FWD FACE AND STR.26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 B737-700 SRM 51-40-02 AND DRAWING 143A7505 REV.- ANGLE P/N:143A7502U159
